# SDR UALA2010021900633

- Difficulty date: February 19, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 36,986 hours, 9,788 cycles
- Engine: Pwa PW4056
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 7732887810
- Part serial: 73
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BLEED WOULD OPEN AFTER ENG START.  RT ENGINE COWL ANTI-ICE VALVE LOCKED CLOSED INSTEAD OF RT PRSOV FOR BLEED PROBLEM.  RT ENG NAI VALVE REACTD, BACK TO NML POSITION.  REPLACED R-PRVC WITH BORRWED PART, NO HELP, BLD WOULD NOT OPEN.  REPLACED RT ENGINE PRSOV AND ACCOMPLISHED SYSTEM TEST PER JRH.  SYSTEM TEST IS NORMAL.  ACCOMPLISHED REPAIR OF GROUND WIRES.  TOTAL OF SIX WIRES.  SYSTEM TESTS NORMAL.
